# SDR SWAA2022010457731

- Difficulty date: January 3, 2022
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N7817J
- Make and model: Boeing 737-7L9
- Aircraft serial: 28013
- Aircraft time: 55,382 hours, 27,558 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Disconnected
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT INDICATOR LIGHT L1189 FOWARD OF LH ESCAPE HATCH IS INOP ; / [01] UPON FURTHER INVESTIGATION; FOUND LIGHT ASSEMBLY L1189 DISCONNECTED. RECONNECTED LIGHT ASSEMBLY AND PERFORMED GOOD TEST OF EXIT INDICATOR L1189 PER AMM 33-51-01-960-802.; [02] VERIFIED CORRECTIVE ACTION 1.
